Free access
Issue
ESAIM: COCV
Volume 10, Number 2, April 2004
Page(s) 211 - 223
DOI http://dx.doi.org/10.1051/cocv:2004002
Published online 15 March 2004
  1. A. Jun, C. Kai-Seng and W. Juncheng, Self-similar solutions for the anisotropic affine curve shortening problem. Calc. Var. Partial Differ. Equ. 13 (2001) 311-337. [CrossRef]
  2. T. Branson, Differential operators canonically associated to a conformal structure. Math. Scand. 57 (1985) 293-345. [MathSciNet]
  3. Y.S. Choi and X. Xu, Nonlinear biharmonic equation with negative exponent. Preprint (1999).
  4. Z. Djadli, E. Hebey and M. Ledoux, Paneitz type operators and applications. Duke Math. J. 104 (2000) 129-169. [CrossRef] [MathSciNet]
  5. C. Fefferman and R. Graham, Conformal Invariants, in Élie Cartan et les Mathématiques d'aujourd'hui, Asterisque (1985) 95-116.
  6. E. Hebey and F. Robert, Coercivity and Struwe's compactness for Paneitz type operators with constant coefficients. Calc. Var. Partial Differ. Equ. 13 (2001) 491-517. [CrossRef]
  7. E. Hebey, Sharp Sobolev inequalities of second order. J. Geom. Anal. 13 (2003) 145-162. [MathSciNet]
  8. S. Paneitz, A quartic conformally covariant differential operator for arbitrary pseudo-Riemannian manifolds. Preprint (1983).
  9. G. Talenti, Elliptic equations and rearrangements. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 4 (1976) 697-718.
  10. J. Wei and X. Xu, Classification of solutions of higher order conformally invariant equations. Math. Ann. 313 (1999) 207-228. [CrossRef] [MathSciNet]
  11. X. Xu and P. Yang, On a fourth order equation in 3-D, A tribute to J.L. Lions. ESAIM: COCV 8 (2002) 1029-1042. [CrossRef] [EDP Sciences]